Factoring Absolutely Convergent Series.

William H. Ruckle; Robert E. Jamison

Mathematische Annalen (1976)

  • Volume: 224, page 143-148
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ruckle, William H., and Jamison, Robert E.. "Factoring Absolutely Convergent Series.." Mathematische Annalen 224 (1976): 143-148. <http://eudml.org/doc/162903>.

author = {Ruckle, William H., Jamison, Robert E.},
journal = {Mathematische Annalen},
pages = {143-148},
title = {Factoring Absolutely Convergent Series.},
url = {http://eudml.org/doc/162903},
volume = {224},
year = {1976},

AU - Ruckle, William H.
AU - Jamison, Robert E.
TI - Factoring Absolutely Convergent Series.
JO - Mathematische Annalen
PY - 1976
VL - 224
SP - 143
EP - 148
UR - http://eudml.org/doc/162903
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.